# SDR AALA20161230001

- Difficulty date: December 29, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 64,626 hours, 8,228 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Transducer
- Part number: 10015748
- Part serial: 1036142
- Condition: Faulty
- Location: Crew O2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED. MIA-BCN FLIGHT RETURNED TO MIA ACCOUNT CREW OXYGEN PRESSURE DROPPED TO ZERO DURING CRUISE. OVERWEIGHT LANDING UNEVENTFUL. REMOVED AND REPLACED CREW OXYGEN PRESSURE TRANSDUCER IAW AMM 35-11-03. OPERATIONAL CHECK GOOD.
